# SDR DALA2019121007201

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 65,889 hours, 8,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE AT DOORS 3L AND 3R AND SEATS 21 L AND 26L. RE-SECURED CONNECTORS AT DOORS 3L, 3R AND 4R, AND SEATS 21L AND 26L. LP 6700076.
